Posted by Darrell Hawkins (188.8.131.52) on July 27, 2001 at 20:24:41:
It's been a while since I visited. I had been so lucky without a CH for almost 2 & 1/2 years until June 20th. The devil returned!! I should've known that he'd be back. I've been a sufferer for approximately 27 years. My question is about the medicine I take. I've always used a combination of prednisone and sansert; ususally taking the pred for about 4 weeks and the sansert about 6. I've noticed on several occassions that as soon as I taper off the pred, the headaches come back even if I'm taking the sansert. So I have to get back on pred for a second round. What good is the sansert? Looks like I should just take the pred. I understand the sansert is the "more" harmful pill anyway; so if it's not effective, why take it? Any opinions? Thanks.
PS..Ugly headache today...will be starting the pred again tomorrow for another three weeks.
Post a Followup